# SDR UIEA2022021500128

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON WING TO BODY FAIRING SUPPORT CHORD AT STA 987, RBL 6.( REMOVED FASTENERS IAW SRM 51-40-02, REV 93. REPAIR SUPPORT CHORD IAW EI NO T2022A53M-151 REV 1. INSTALL FASTENERS IAW SRM 51-40-02 REV 93 AND BOEING DWG NO 149U7200 SHEET 8 REV C. COND CHK NORMAL AND JOB COMPLETED. )
